# SDR SWAA2020011102114

- Difficulty date: January 11, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 34,226 hours, 54,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD 724899; ELONGATED HOLE IN BAFFLE ON INBOARD FLANGE; BS 947; RBL 20; WL 166. / REMOVED DAMAGED BAFFLE BS 927-947 RBL 20 W/L 166. INSTALLED NEW BAFFLE IAW SRM 51-40-02-0G-0 AND DWG 147A7500 REV :
